MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 4MM X 10CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 4MM X 10CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number M0035424100
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/20/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available to the manufacturer.
 
Event or Problem Description
It was reported that during the embolization procedure of a right posterior communicating intracranial aneurysm, physician failed to detach the subject coil.While advancement there was a spontaneous detachment of the subject coil.The procedure was completed successfully.No clinical consequences were reported to the patient due to this event.No additional information available.
 
Additional Manufacturer Narrative
H4 manufacturing date ¿ added d4 expiration date ¿ added due to the automated mes system there are controls in the manufacturing process to ensure the product met specifications upon release.The product was not returned for analysis therefore the visual and functional inspection was not performed.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.While there are a number of potential causes for the reported main coil failed/unable to detach and main coil prematurely detached/separated during use, review and analysis of available information failed to identify a definitive cause, as the device was not returned a cause of undeterminable was assigned.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
Due to the automated mes (manufacturing execution system) system there are controls in the manufacturing process to ensure the product met specifications upon release.During visual inspection, the coil delivery wire was found to be kinked/bent.The main coil was found to be detached and not returned.During functional testing, main coil failed/unable to detach functional test ¿ unable to perform as the coil was found to be detached.Main coil prematurely detached/separated during use ¿ n/a.Confirmed during visual analysis.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported main coil failed/unable to detach could not be confirmed during the analysis as the main coil was detached and not returned.The reported main coil prematurely detached/separated during use was confirmed during the analysis.The device failed to meet specifications when received for complaint investigation based on the analyzed anomalies noted to the device.During analysis, the main coil was found to be detached from the delivery wire and not returned.An assignable cause of procedural factors will be assigned to the as reported and as analyzed 'main coil prematurely detached/separated during use', as the defect appear to be associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu but due to procedural and/or anatomical factors during use, the product performance was limited.An assignable code of not confirmed will be assigned to 'main coil failed/unable to detach' as the defect was not confirmed during the analysis.An assignable cause of handling damage will be assigned to the as analyzed 'coil delivery wire kinked/bent' since this issue is associated with handling of the device during the clinical procedure.

Brand Name
TARGET 360 ULTRA 4MM X 10CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key14138271
Report Number3008881809-2022-00179
Device Sequence Number19869125
Product Code HCG
UDI-Device Identifier07613252192336
UDI-Public07613252192336
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2024
Device Model NumberM0035424100
Device Catalogue NumberM0035424100
Device Lot Number23330332
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/22/2022
Supplement Date Received by Manufacturer05/27/2022
07/21/2022
Initial Report FDA Received Date04/18/2022
Supplement Report FDA Received Date06/02/2022
08/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/02/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown